MAUDE Adverse Event Report: AURIS HEALTH, INC. MONARCH PLATFORM; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES

AURIS HEALTH, INC. MONARCH PLATFORM; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Model Number MON-000005-01
Medical Device Problem Code Delayed Program or Algorithm Execution (4034)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer reported, a robot joint following error and an instrument still loaded fault.A review of the system logs confirmed, the reported errors.The robot joint following error occurs, when the commanded and actual position of the instrument device manipulators (idms) joint(s) of the robot do not match.The bronchoscope instrument was highly articulated, as it was driven through a torturous path.The auto-relax algorithm was triggered to relax the instrument, due to the high articulation.Which resulted, in a tracking error, as the articulation torque kept building up.The instrument still loaded fault is an expected cascading fault following, the robot joint following error.This fault is thrown, when a major fault recovery is attempted without unloading of the instruments.
 
Event or Problem Description
It was reported, that during the monarch bronchoscopy procedure.Customer, experience instrument still loaded fault and robot joint error.Physician elected to abort the procedure.There were no reported adverse effects to the patient, because of the system issues.

Brand Name
MONARCH PLATFORM
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Manufacturer (Section D)
AURIS HEALTH, INC.
150 shoreline drive
redwood city CA 94065
Manufacturer Contact
harminder kaur
150 shoreline drive
redwood city, CA 94065
6282544750
MDR Report Key20754177
Report Number3014447948-2024-00025
Device Sequence Number21148333
Product Code EOQ
UDI-Device IdentifierB634MON000005010
UDI-Public+B634MON000005010/16D20210602
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K231473
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMON-000005-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2024
Initial Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown